# SDR 9608896634

- Difficulty date: April 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N634US
- Make and model: Boeing 747227B
- Aircraft serial: 22234
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Condition: Failed
- Location: Lt Wing
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE LEFT WING OVERHEAT LIGHT ILLUMINATED.  AIRCRAFT DIVERTED TO SEA AND LANDED WITHOUT INCIDENT.  REPLACED THE LEFT WING OVERHEAT SENSOR, OPERATIONAL CHECK GOOD.
